Fixed-Point Theorem for Multivalued Quasi-Contraction Maps in a V -Fuzzy Metric Space
Matthew Brijesh Sookoo and
Sreedhara Rao Gunakala
Abstract and Applied Analysis, 2020, vol. 2020, 1-7
Abstract:
In this paper, we introduce the concept of a set-valued or multivalued quasi-contraction mapping in V -fuzzy metric spaces. Using this new concept, a fixed-point theorem is established. We also provide an example verifying and illustrating the fixed-point theorem in action.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/2609316.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/2609316.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2609316
DOI: 10.1155/2020/2609316
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().